# SDR REXA2015120801192

- Difficulty date: December 8, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 24,229 hours, 21,642 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING O2 DROP, RT SIDE PSU OXYGEN DOORS FAILED TO OPEN.  REPAIRED WIRES AT FWD RT OVERHEAD BIN IAW AMM 20-11-00 PGS 14 & 15.  STEP OPERATIONAL TESTED OK IAW AMM 35-20-00.
